# SDR QXEA200400838

- Difficulty date: November 20, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 7,561 hours, 5,774 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND LOWER BULKHEAD AT FS 280 FLOOR LEVEL HAS CORROSION AT SEVERAL AREAS ALONG 26 INCH AREA STARTING AT LEFT HAND SIDE OF COCKPIT DOORWAY.  REPAIRED IAW CRJ SRM 51-42-06 AND REO 670-53-11-052.
